Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Some examples related to duality theorem in linear programming

Michio Yoshida

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math. Volume 30, Number 1 (1966), 41-43.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139187

Mathematical Reviews number (MathSciNet)
MR0204153

Subjects
Primary: 90.50

Citation

Yoshida, Michio. Some examples related to duality theorem in linear programming. J. Sci. Hiroshima Univ. Ser. A-I Math. 30 (1966), no. 1, 41--43. https://projecteuclid.org/euclid.hmj/1206139187.


Export citation

References

  • [1] M. Ohtsuka: A generalization of duality theorem in the theory of linear programming, Sci. Hiroshima Univ. Ser. A-I Math.30 (1966), pp. 31-39.